Format

Send to

Choose Destination
J Toxicol Clin Toxicol. 1998;36(6):595-8.

ECG conduction delays associated with massive bupropion overdose.

Author information

1
Department of Emergency Medicine, Maine Medical Center, Portland 04102, USA. parisp@mail.mmc.org

Abstract

BACKGROUND:

Bupropion, a relatively new antidepressant, is highly regarded for its safety profile in therapeutic doses and in the overdose. Seizure is the primary adverse reaction associated with bupropion overdoses. Clinically significant cardiovascular complications are rare.

CASE REPORT:

We report the case of an adult male who ingested 9 g bupropion and developed neurologic toxicity as well as intraventricular conduction disturbances on electrocardiogram. Cardiac monitoring of these patients should be considered.

PMID:
9776964
DOI:
10.3109/15563659809028055
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center